default-icon
Complications pro-DOTS
Hi Doctors, I was suffering from Pleuric TB. I was on DOTS for six months. My course ended in March 2015 however I regained my health, I feel not the same as I was before. There is continuos pain in my knees and I get tired just by going two floors upstairs. Please advice me to regain the same health.
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
 The treatment regimen recommended within the DOTS approach is associated with significant side-effects.  which usually takes some time to get recover fully. Consult physician for further advice...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.